SciELO - Scientific Electronic Library Online

 
vol.81 número7Síndrome de efusión uveal secundario a cirugía de estrabismo índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Archivos de la Sociedad Española de Oftalmología

versión impresa ISSN 0365-6691

Resumen

SAMPEDRO, A. et al. Retinal cholesterol embolization after coronary angiography. Arch Soc Esp Oftalmol [online]. 2006, vol.81, n.7, pp.413-416. ISSN 0365-6691.

Case report: We report a patient with multiple cholesterol retinal embolism in both eyes following coronary angiography. She also had associated renal, skin and cardiac manifestations of the Cholesterol Embolization Syndrome (CES) and died 10 weeks later. Autopsy revealed cholesterol crystal emboli in several organs. Discussion: Atheromatous plaques can be ruptured and displaced during a diagnostic catheterisation, and thus can be a potential source of these massive emboli. Retinal cholesterol crystals help to establish the diagnosis of the syndrome, particularly when other systemic manifestations exist. When this complication occurs, the prognosis can be devastating because of associated multiorgan failure.

Palabras clave : Retinal embolism; cholesterol; atheromatous; coronary angiography; diagnosis.

        · resumen en Español     · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons